|Title: ||Global solution and blow-up for a class of pseudo -Laplacian evolution equations with logarithmic nonlinearity
||Author(s): ||Le Cong Nhan
||Keywords: ||Global existence; Blow-up; Asymptotic behavior; Logarithmic nonlinearity
||Abstract: ||The main goal of this work is to study an initial–boundary value problem for a nonlinear pseudoparabolic equation with logarithmic nonlinearity. By using the potential well method and a logarithmic Sobolev inequality, we obtain results of existence or nonexistence of global weak solutions. In addition, we also provide sufficient conditions for the large time decay of global weak solutions and the finite time blow-up of weak solutions.
||Issue Date: ||2017
||Series/Report no.: ||Vol. 73, Issue 9
|Appears in Collections:||INTERNATIONAL PUBLICATIONS|